On some macroscopic models for type-II superconductivity

G. Akagi, M. Ôtani

Research output: Contribution to journalArticlepeer-review

Abstract

This paper is concerned with a variational inequality with a time-dependent constraint, which arises from some macroscopic models of type-II superconductivity, as well as its approximate problems associated with generalized p-Laplace operators. We prove the existence and uniqueness of solutions for each problem by establishing an abstract theory for doubly nonlinear evolution equations governed by two time-dependent subdifferential operators in reflexive Banach spaces.

Original languageEnglish
Pages (from-to)e1155-e1166
JournalNonlinear Analysis, Theory, Methods and Applications
Volume63
Issue number5-7
DOIs
Publication statusPublished - 2005 Nov 30
Externally publishedYes

Keywords

  • Bean's critical-state model
  • Doubly nonlinear evolution equation
  • Subdifferential operator

ASJC Scopus subject areas

  • Analysis
  • Applied Mathematics

Fingerprint Dive into the research topics of 'On some macroscopic models for type-II superconductivity'. Together they form a unique fingerprint.

Cite this